# SDR 2005UALA00708

- Difficulty date: July 25, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXT SKIN HAS 8 EA DENTS.  REPAIR ACP'D PER SRM 52-00-01, 41" BY 23" DOUBLER INSTALLED.
